# SDR YADA20160901001

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N110AX
- Make and model: Beech 1900C
- Aircraft serial: UC93
- Aircraft time: 33,370 hours, 40,381 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED HANDLE LIGHT ON, MAINS DOWN AND LOCKED NO NOSE GEAR GREEN LIGHT.  GEAR WAS MANUALLY PUMPED DOWN TO GET 3 GREEN DOWN AND LOCKED LIGHTS.  NOSE GEAR DOWN LOCK SWITCH RERIGGED.
